# SDR 29GA2017101600002

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 35,427 hours, 39,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS, SEATS 8A TO 12A INOPERATIVE, AND TWO EMERGENCY OVERHEAD LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY,  OPS CHECKED GOOD.
